Gabapentin - I have been taking this med for 4 weeksa now.3 a day. last week I noticed my feet?
- 27 Nov 2012 by quilter04
- 27 November 2012
- gabapentin, tingling
... week I started to notice my feet and toes tingling in the evening. It is quite uncomfortable. Is this normal?
Hello quitter04. Yes it is. It effects from 1% up to 7% of people taking the drug (tremors) Regards pledge
Hi quilter, Normally, gabapentin is taken FOR the tingling or stinging sensations, but if you are getting this odd side effect, please tell your doctor.
You could try Lyrica if Gabapentin doesn't agree with you.
Both help nerve pain.
Best wishes, and call that doc!
I had it, but my nerve pain began going away. I talked to my pain management doctor and he encouraged me to keep on. The key word was talked to doctor. My pain went away and then I tapered off and was pain free.
Hi there this stuff made my feet numb and my hubands hair hurt, well his scalp. But had no benefits from it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2012 • 2 answers
Posted 14 Jan 2014 • 4 answers
Posted 13 Oct 2015 • 1 answer
Posted 4 Oct 2016 • 0 answers
Posted 29 May 2018 • 0 answers